On the irregularity strength of the m x n grid

Dinitz, JH and Garnick, DK and Gyárfás, András (1992) On the irregularity strength of the m x n grid. JOURNAL OF GRAPH THEORY, 16 (4). pp. 355-374.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 12:37
Last Modified: 11 Dec 2012 12:37
URI: http://eprints.sztaki.hu/id/eprint/120

Update Item Update Item